# SDR SWAA2022021571230

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 284A383919
- Condition: Elongated
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT FLOOR SUPPORT BRACKET AT STA 370 RBL 1 TO LBL19 HAS ELONGATED HOLES / REMOVED DAMAGED FLOOR SUPPORT BRACKET AT STA 370 RBL1 TO LBL19 IN E & E COMPARTMENT; FABRICATED AND INSTALLED NEW P/N 284A3839-19 CHANNEL BRACKET IAW AAR EA 180344 IR AND SWA EA 1-753-32906 REV IR
